Loading
7:30 PM
  1. Women in Fire Networking Event
    JW Marriott, White River Ballrooms B-D, 10 S. West Street
    120 mins

    7:30 PM - 9:30 PM

    This informal gathering will give conference attendees, presenters, and special guests a chance to get to know one another before the week of classes, networking, and hard work! Women in Fire President Amy Hanifan, along with other members of the Women in Fire Board, will be available to answer any questions about the week’s events.

8:00 AM
  1. Air Force Reserve Fire & Emergency Services Management Training (FESMT)
    Lucas Oil Stadium Meeting Room A
    540 mins

    8:00 AM - 5:00 PM

    Senior leaders from Air Force Reserve Fire Flights across the nation will gather to conduct required annual management training. The training includes strategic planning, deployment cycles, recruitment and retention, diversity and inclusion, and self-assessment programs. The event is available for Air Force Reserve Command personnel only, as elements of the training are classified or secure in nature.

  2. Fire and Emergency Services Higher Education Conference at FDIC: “Educating the Educator”
    Room Wabash 1
    540 mins

    8:00 AM - 5:00 PM

    The mission of Fire and Emergency Services Higher Education (FESHE) is to establish an organization of post-secondary institutions to promote higher education and to enhance the recognition of the fire and emergency services as a profession to reduce loss of life and property from fire and other hazards. The FESHE network of emergency services-related education and training providers work together with coordinators of two- and four-year academic fire and emergency medical services management degree programs. Speakers will include USFA Administrator Dr. Lori Moore-Merrell, NFA Superintendent Eriks Gabliks, the keynote “Psychophysiology of the Human Stress Response and How It Relates to the Classroom and Instruction” by Dr. Hayden Duggan and Lieutenant Tom Greenhalgh, and more.

8:00 AM
  1. Fire and Emergency Services Higher Education Conference at FDIC: “Educating the Educator”
    Room Wabash 1
    480 mins

    8:00 AM - 5:00 PM

    The mission of Fire and Emergency Services Higher Education (FESHE) is to establish an organization of post-secondary institutions to promote higher education and to enhance the recognition of the fire and emergency services as a profession to reduce loss of life and property from fire and other hazards. The FESHE network of emergency services-related education and training providers work together with coordinators of two- and four-year academic fire and emergency medical services management degree programs. Speakers will include USFA Administrator Dr. Lori Moore-Merrell, NFA Superintendent Eriks Gabliks, the keynote “Psychophysiology of the Human Stress Response and How It Relates to the Classroom and Instruction” by Dr. Hayden Duggan and Lieutenant Tom Greenhalgh, and more.

  2. Air Force Reserve Fire & Emergency Services Management Training (FESMT)
    Lucas Oil Stadium Meeting Room A
    540 mins

    8:00 AM - 5:00 PM

    Senior leaders from Air Force Reserve Fire Flights across the nation will gather to conduct required annual management training. The training includes strategic planning, deployment cycles, recruitment and retention, diversity and inclusion, and self-assessment programs. The event is available for Air Force Reserve Command personnel only, as elements of the training are classified or secure in nature.

9:00 AM
  1. JEMS Games
    480 mins

    9:00 AM - 5:00 PM

    JEMS Games teams will participate in the JEMS Games Preliminary Competition to determine the top 3 who will move on to the final round.

6:00 PM
  1. ISFSI Member Social
    VisionLoft, 235 North Delaware Street
    180 mins

    6:00 PM - 9:00 PM

    The International Society of Fire Service Instructors (ISFSI) leads fire and EMS instructors in their efforts to reduce firefighter fatalities and injuries, increase firefighter safety, educate, and train. We support instructors through educational opportunities, networking, mentoring programs, leadership opportunities, instructional resources, and legislative advocacy. The ISFSI is hosting a membership social for all ISFSI members. Members should register in advance on the ISFSI Web site at isfsi.org. This is an excellent opportunity for instructors to network and relax in a great atmosphere with outstanding food and beverages. Come by to see your friends and make new ones!

8:00 AM
  1. Air Force Reserve Fire & Emergency Services Management Training (FESMT)
    Lucas Oil Stadium Meeting Room A
    540 mins

    8:00 AM - 5:00 PM

    Senior leaders from Air Force Reserve Fire Flights across the nation will gather to conduct required annual management training. The training includes strategic planning, deployment cycles, recruitment and retention, diversity and inclusion, and self-assessment programs. The event is available for Air Force Reserve Command personnel only, as elements of the training are classified or secure in nature.

10:30 AM
  1. NAFTD Meeting
    Lucas Oil Stadium Meeting Room 10-11-12
    390 mins

    10:30 AM - 5:00 PM

    The North American Fire Training Directors (NAFTD), comprised of the 50 states and the Canadian provinces and territorial training directors, will conduct its annual spring meeting and additional training director-centric training and professional development. On an annual basis, the collective efforts of the members of NAFTD provide training to more than one million career and volunteer fire service personnel in the United States and Canada. The meeting and training are for NAFTD members and invited guests only. Speakers include the superintendent of the National Fire Academy and representatives from the Congressional Fire Services Institute, National Fallen Firefighters Foundation, National Fire Protection Association, sponsors, and other officials. Training and professional development activities include topics pertinent to the management of state, provincial, or territorial fire service training and certification programs.

5:00 PM
  1. Indy Metro F.O.O.L.S. Brotherhood Bash 2023
    The Pavilion at Pan Am, 201 S. Capital Avenue
    120 mins

    5:00 PM

    $5 donation at the door. Must be 21 to enter. Doors open at 1700 hours. Brought to you by the Indy Metro F.O.O.L.S. and FDIC International.

5:30 PM
  1. Room CSO2 (Second Floor, next to Room 211), Indiana Convention Center
    90 mins
    5:30 PM - 7:00 PM
  2. After Hours: A Bobby Halton Tribute
    Sagamore 3-4-5
    105 mins

    5:30 PM - 7:15 PM

    Speakers: Chief (Ret.) David Rhodes, Education Director, FDIC/Editor in Chief, Fire Engineering; Captain Bill Gustin, Miami-Dade (FL) Fire Rescue; Chief (Ret.) Rick Lasky, Lewisville (TX) Fire Department; Deputy Assistant Chief (Ret.) John Norman, Fire Department of New York; and Battalion Chief (Ret.) John Salka, Fire Department of New York

    Join us for an evening of remembering Chief (Ret.) Bobby Halton, education director of FDIC and editor in chief of Fire Engineering, who passed unexpectedly on December 19, 2022. Bring your funny stories and reminiscences about Bobby’s 18 years of serving in those roles to share with the audience and pay tribute to the man who loved, served, and taught the fire service throughout his life and career.

8:00 AM
  1. Air Force Reserve Fire & Emergency Services Management Training (FESMT)
    Lucas Oil Stadium Meeting Room A
    540 mins

    8:00 AM - 5:00 PM

    Senior leaders from Air Force Reserve Fire Flights across the nation will gather to conduct required annual management training. The training includes strategic planning, deployment cycles, recruitment and retention, diversity and inclusion, and self-assessment programs. The event is available for Air Force Reserve Command personnel only, as elements of the training are classified or secure in nature.

10:30 AM
  1. NAFTD Meeting
    Lucas Oil Stadium Meeting Room 10-11-12
    390 mins

    10:30 AM - 5:00 PM

    The North American Fire Training Directors (NAFTD), comprised of the 50 states and the Canadian provinces and territorial training directors, will conduct its annual spring meeting and additional training director-centric training and professional development. On an annual basis, the collective efforts of the members of NAFTD provide training to more than one million career and volunteer fire service personnel in the United States and Canada. The meeting and training are for NAFTD members and invited guests only. Speakers include the superintendent of the National Fire Academy and representatives from the Congressional Fire Services Institute, National Fallen Firefighters Foundation, National Fire Protection Association, sponsors, and other officials. Training and professional development activities include topics pertinent to the management of state, provincial, or territorial fire service training and certification programs.

11:00 AM
  1. The HEAT Competition
    Outdoor Exhibits & Demo Area
    390 mins

    11:00 AM - 5:30 PM

    Experience the HEAT – a free, multi-vendor exhibition at FDIC. Join an adventure that surges to life with state-of-the-art apparatus and equipment, pulse-pounding emergency scenarios, firefights, simulated victims, and realistic training props you need to see to believe.  Industry leaders from LION, to 3M™ Scott™ Fire & Safety, Task Force Tips, and Rosenbauer will be on hand to answer your questions after each exhibition.  Don’t miss your opportunity to see these three exhibitions:  Vehicle Fire, Propane Emergencies, or ARFF 

    Sponsored By:

    heat logos

  2. Fire Engineering Bookstore
    Booth 12019 (Hoosier Hallway), Indiana Convention Center
    390 mins

    11:00 AM- 5:30 PM 

    Stop by the Fire Engineering Bookstore to check out our extensive selection of best-selling books and SAVE 30% or more! You can also meet some of your favorite Fire Engineering Books & Videos authors who are hanging around and take a look at our Streaming Video Library. It’s like NETFLIX for fire training!

1:00 PM
  1. Firefighter Challenge
    Outdoor Exhibits & Demo Area
    150 mins

    1:00 PM - 3:30 PM

    This is where the strongest and most determined come to compete in a challenging obstacle course designed to test your skills. Whether competing or observing, this exciting event is not to be missed!

    REGISTER NOW

5:30 PM
  1. Room CSO2 (Second Floor, next to Room 211), Indiana Convention Center
    90 mins
    5:30 PM - 7:00 PM
6:00 PM
  1. NFAAA Meeting
    Room Sagamore 7, Indiana Convention Center
    120 mins

    6:00 PM

    The National Fire Academy Alumni Association* will hold its annual membership meeting. We meet at FDIC because it’s the crossroads of the fire world. You are guaranteed to bump into a classmate or an NFA instructor. It also gives all of us an opportunity further network with the fire service community. There is a lot to discuss regarding the NFA and USFA, the changes on campus, changes in the curriculum, and more. We will be inviting guests from the USFA/NFA including Superintendent Tonya Hoover. We met with her this past year and had a great exchange! The meeting will also feature the financial secretary’s report and the administrator’s report. Bring a fellow alumnus! Refreshments will be served. 

  2. FDIC Courage and Valor Fun Run
    White River State Park
    120 mins

    6:00 PM

    The annual FDIC International Courage and Valor Fun Run will take place at White River State Park located just a short walk from the Indianapolis Convention Center. The scenic, flat, fast course winds around the canal and provides runners with an absolutely safe opportunity to enjoy a brisk fun run with their fellow firefighters.

9:00 AM
  1. JEMS Games
    135 mins

    9:00 AM - 11:15 AM

    The top 3 teams will participate in a 20-minute, high-energy scenario that requires managing multiple patients. An awards ceremony immediately follows to announce 1st, 2nd and 3rd place. 

    All attendees are encouraged to attend to cheer on the final teams and also earn 1 CEH. 

  2. The HEAT Competition
    Outdoor Exhibits & Demo Area
    480 mins

    9:00 AM - 5:00 PM

    Participants in this FREE event will have an opportunity to choose from three available training tracks.  The ARFF track features LION state-of-the-art, live-fire Helicopter Prop, the Digital SAR track showcases LION’s ATTACK Digital Fire Training System in a custom-built tent that simulates a residential fire, and the Class B track, allows you to train with LION’s Pressure Vessel and Vehicle Props. LION PPE and SCBA from 3M Scott Fire and Safety will be provided for all tracks, along with training from the renowned fire instructors from ISFSI, who will present an interactive, hands-on lesson on modern fire attack.

    Sponsored By:

           heat logos

10:00 AM
  1. Fire Engineering Bookstore
    Booth 12019 (Hoosier Hallway), Indiana Convention Center
    420 mins

    10:00 AM - 5:00 PM

    Stop by the Fire Engineering Bookstore to check out our extensive selection of best-selling books and SAVE 30% or more! You can also meet some of your favorite Fire Engineering Books & Videos authors who are hanging around and take a look at our Streaming Video Library. It’s like NETFLIX for fire training!

11:30 AM
  1. The Eagles at FDIC
    Sagamore 3-4-5
    120 mins

    11:30 AM - 1:30 PM 

    The Eagles at FDIC is a coalition of physician leaders who serve as EMS medical directors from most of the largest U.S. municipalities and many of their counterparts around the world. This highly esteemed cadre is collectively responsible for the day-to-day 911 emergency medical services protocols and training in addition to the out-of-hospital trauma and cardiovascular resuscitative care provided to one-third of the U.S. population and tens of millions of others worldwide. Several of these high-profile medical decision makers led by Dr. Paul Pepe will gather to exchange creative concepts and to articulate bold new ideas at FDIC immediately following the JEMS Games.

1:00 PM
  1. Firefighter Challenge
    Outdoor Exhibits & Demo Area
    150 mins

    1:00 PM - 3:30 PM

    This is where the strongest and most determined come to compete in a challenging obstacle course designed to test your skills. Whether competing or observing, this exciting event is not to be missed!

    REGISTER NOW

     

     

  2. Department of Defense (DoD) Fire & Emergency Services (F&ES) Certification Program Town Hall
    Room 238-239, Indiana Convention Center
    240 mins

    1:00 PM - 5:00 PM

    The DoD Administration Center will be holding a DoD F&ESCP town hall at FDIC. The intent of the event is to educate DoD F&ES training officers (and trainers) on the intricacies of the program as well as present the different service components' special interest items for the foreseeable future. The event also provides an opportunity for program users to voice their opinions, concerns, and recommendations for improvement. The target audience is DoD F&ES personnel already in attendance at FDIC but is not limited to DoD personnel only. Participants are encouraged to attend the FDIC's hands-on training and seminars during the week and then attend the DoD town hall on Friday.

1:30 PM
  1. 9/11 Memorial Stair Climb
    Lucas Oil Stadium/Connector
    90 mins

    1:30 PM

    The 9/11 Memorial Stair Climb is not a race but an opportunity to honor and remember the 343 FDNY members who selflessly gave their lives so that others might live. Fire service members across the United States convene in high-rise buildings to climb 110 stories as a tribute to their fallen brothers.

5:15 PM
  1. Pumper Pull Team Challenge
    285 mins
    5:15 PM

    Teams of firefighters compete in a test of brawn and teamwork. Teams interested in competing should call Local 416 at (317) 262-5161 for more information. After the competition, stay for the Union Hall Open House, immediately to follow.
  2. Indianapolis Firefighters’ Open House
    Union Hall, 748 Massachusetts Ave
    285 mins

    5:15 PM - 10:00 PM

    Come and renew acquaintances with the Indianapolis firefighters at the Union Hall. Plenty of great food and refreshments will be served. Transportation will be provided to and from the Convention Center beginning at 5:15 PM until 10:00 PM.

5:30 PM
  1. Room CSO2 (Second Floor, next to Room 211), Indiana Convention Center
    90 mins
    5:30 PM - 7:00 PM
7:00 AM
  1. Fellowship of Christian Firefighters’ Service
    Room 101-102, Indiana Convention Center
    60 mins

    7:00 AM - 8:00 AM

    Praise and worship at 7:30 am. Everyone is invited to attend.

     

9:00 AM
  1. The HEAT Competition
    Outdoor Exhibits & Demo Area
    240 mins

    9:00 AM - 1:00 PM

    Participants in this FREE event will have an opportunity to choose from three available training tracks.  The ARFF track features LION state-of-the-art, live-fire Helicopter Prop, the Digital SAR track showcases LION’s ATTACK Digital Fire Training System in a custom-built tent that simulates a residential fire, and the Class B track, allows you to train with LION’s Pressure Vessel and Vehicle Props. LION PPE and SCBA from 3M Scott Fire and Safety will be provided for all tracks, along with training from the renowned fire instructors from ISFSI, who will present an interactive, hands-on lesson on modern fire attack.

    Sponsored by:

      heat logos

  2. Fire Engineering Bookstore
    Booth 12019 (Hoosier Hallway), Indiana Convention Center
    240 mins

    9:00 AM - 1:00 PM

    Stop by the Fire Engineering Bookstore to check out our extensive selection of best-selling books and SAVE 30% or more! You can also meet some of your favorite Fire Engineering Books & Videos authors who are hanging around and take a look at our Streaming Video Library. It’s like NETFLIX for fire training!

10:00 AM
  1. Firefighter Challenge
    Outdoor Exhibits & Demo Area
    150 mins

    10:00 AM - 12:30 PM

    This is where the strongest and most determined come to compete in a challenging obstacle course designed to test your skills. Whether competing or observing, this exciting event is not to be missed!

    REGISTER NOW

5:30 PM
  1. St. John's Church
    60 mins
    5:30 PM
8:00 AM
  1. St. John's Church
    180 mins
    8:00 AM & 11:00 AM